# SDR 96FDEA00886

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Part number: 651596911
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0089 AND 027, CRACK IN FLANGE OF 740 FORGING RT SIDE FROM STR 19R TO INTERCOSTAL.  *S/D*  REPLACED 740 FORGING RT SIDE PER FEDEX EA 7-5310-29171.
